Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Painful white spots on tattoo on calf. Used bepanthen and aqueous BP cream

I got a tattoo on my calf nearly 4 weeks and it had just about healed 2 days ago. Within the last day or so i appear to have 5/6 painful white spots that look like they need popping but they are very sore to touch. I have other tattoos that haven t had this sort of reaction before. I used bepanthen on my others but on this one i used bepanthen as well Aqueous BP cream.
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Thanks for the query posted.
from the description of the lesions it looks like you have got a secondary pustular infection on the area of tattoo .
You should apply an antibiotic like Mupirocin which you can get as a prescription from the Dermatologist or GP .
Please do book an appointment for the same as a clinical assessment of the lesion will also help.
Thanks and take care
Answered: Mon, 4 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor